# SDR USAA2009012090097

- Difficulty date: January 18, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 34,764 hours, 13,688 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000
- Condition: Smoke
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 0586 - YYZ-PHX - SMOKE - FORWARD GALLEY NR 1 OVEN SMOKES OUT - SET OFF SMOKE DETECTOR.  REMOVED AND REPLACED FORWARD GALLEY NR 1 OVEN.  OPERATIONAL CHECK WAS GOOD.
